`a`
Related Articles
1

Stability analysis on an economic epidemiological model with vaccination

Mathematical Biosciences and Engineering  Volume 14, Issue 4, Pages : 975 - 999, 2017

Wisdom S. Avusuglo - (email), Kenzu Abdella - (email), Wenying Feng - (email)

 Abstract       References       Full Text      Related Articles

2

A fast continuous method for the extreme eigenvalue problem

Journal of Industrial and Management Optimization  Volume 13, Issue 3, Pages : 1587 - 1599, 2016

Huan Gao - (email), Zhibao Li - (email), Haibin Zhang - (email)

 Abstract       References       Full Text      Related Articles

3

A gradient-based method for atmospheric tomography

Inverse Problems and Imaging  Volume 10, Issue 3, Pages : 781 - 805, 2016

Daniela Saxenhuber - (email), Ronny Ramlau - (email)

 Abstract       References       Full Text      Related Articles

4

Estimates for eigenvalues of a system of elliptic equations with drift and of bi-drifting Laplacian

Communications on Pure and Applied Analysis  Volume 16, Issue 2, Pages : 475 - 491, 2016

Feng Du - (email), Adriano Cavalcante Bezerra - (email)

 Abstract       References       Full Text      Related Articles

5

The "hot spots" conjecture on higher dimensional Sierpinski gaskets

Communications on Pure and Applied Analysis  Volume 15, Issue 1, Pages : 287 - 297, 2015

Xiao-Hui Li - (email), Huo-Jun Ruan - (email)

 Abstract       References       Full Text      Related Articles

6

Existence, uniqueness, and stability of bubble solutions of a chemotaxis model

Discrete and Continuous Dynamical Systems  Volume 36, Issue 2, Pages : 805 - 832, 2015

Xin Lai - (email), Xinfu Chen - (email), Mingxin Wang - (email), Cong Qin - (email), Yajing Zhang - (email)

 Abstract       References       Full Text      Related Articles

7

Regions of stability for a linear differential equation with two rationally dependent delays

Discrete and Continuous Dynamical Systems  Volume 35, Issue 10, Pages : 4955 - 4986, 2015

Joseph M. Mahaffy - (email), Timothy C. Busken - (email)

 Abstract       References       Full Text      Related Articles

8

Positive definiteness and semi-definiteness of even order symmetric Cauchy tensors

Journal of Industrial and Management Optimization  Volume 11, Issue 4, Pages : 1263 - 1274, 2015

Haibin Chen - (email), Liqun Qi - (email)

 Abstract       References       Full Text      Related Articles

9

Isolated singularity for semilinear elliptic equations

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 3239 - 3252, 2015

Lei Wei - (email), Zhaosheng Feng - (email)

 Abstract       References       Full Text      Related Articles

10

Sharper estimates on the eigenvalues of Dirichlet fractional Laplacian

Discrete and Continuous Dynamical Systems  Volume 35, Issue 5, Pages : 2209 - 2225, 2014

Selma Yildirim Yolcu - (email), Türkay Yolcu - (email)

 Abstract       References       Full Text      Related Articles

11

Smoothness testing of polynomials over finite fields

Advances in Mathematics of Communications  Volume 8, Issue 4, Pages : 459 - 477, 2014

Jean-François Biasse - (email), Michael J. Jacobson, Jr. - (email)

 Abstract       References       Full Text      Related Articles

12

Existence of solutions and positivity of the infimum eigenvalue for degenerate elliptic equations with variable exponents

DCDS Supplements  Volume 2013, Issue special, Pages : 695 - 707, 2013

Inbo Sim - (email), Yun-Ho Kim - (email)

 Abstract       References       Full Text      Related Articles      

13

Multi-view foreground segmentation via fourth order tensor learning

Inverse Problems and Imaging  Volume 7, Issue 3, Pages : 885 - 906, 2013

Michael K. Ng - (email), Chi-Pan Tam - (email), Fan Wang - (email)

 Abstract       References       Full Text      Related Articles

14

Spectral method for deriving multivariate Poisson summation formulae

Communications on Pure and Applied Analysis  Volume 12, Issue 1, Pages : 359 - 373, 2012

Gusein Sh. Guseinov - (email)

 Abstract       References       Full Text      Related Articles

15

Harmonic oscillators with Neumann condition on the half-line

Communications on Pure and Applied Analysis  Volume 11, Issue 6, Pages : 2221 - 2237, 2012

Virginie Bonnaillie-Noël - (email)

 Abstract       References       Full Text      Related Articles

16

Internal stabilization of Navier-Stokes equation with exact controllability on spaces with finite codimension

Evolution Equations and Control Theory  Volume 1, Issue 1, Pages : 1 - 16, 2012

Viorel Barbu - (email), Ionuţ Munteanu - (email)

 Abstract       References       Full Text      Related Articles

17

On some models for cancer cell migration through tissue networks

Mathematical Biosciences and Engineering  Volume 8, Issue 2, Pages : 575 - 589, 2011

Jan Kelkel - (email), Christina Surulescu - (email)

 Abstract       References       Full Text      Related Articles

18

On a new index theory and non semi-trivial solutions for elliptic systems

Discrete and Continuous Dynamical Systems  Volume 28, Issue 2, Pages : 809 - 826, 2010

Kung-Ching Chang - (email), Zhi-Qiang Wang - (email), Tan Zhang - (email)

 Abstract       Full Text      Related Articles

19

Asymptotic profiles of eigenfunctions for some 1-dimensional linearized eigenvalue problems

Communications on Pure and Applied Analysis  Volume 9, Issue 2, Pages : 539 - 561, 2009

Tohru Wakasa - (email), Shoji Yotsutani - (email)

 Abstract       Full Text      Related Articles

20

Spectrum analysis of a serially connected Euler-Bernoulli beams problem

Networks and Heterogeneous Media  Volume 4, Issue 4, Pages : 709 - 730, 2009

Denis Mercier - (email)

 Abstract       Full Text      Related Articles

21

On the number of limit cycles of a cubic Near-Hamiltonian system

Discrete and Continuous Dynamical Systems  Volume 24, Issue 3, Pages : 827 - 840, 2009

Junmin Yang - (email), Maoan Han - (email)

 Abstract       Full Text      Related Articles

22

Iterative method for mass diffusion model with density dependent viscosity

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 4, Pages : 823 - 841, 2008

Francisco Guillén-González - (email), Mamadou Sy - (email)

 Abstract       Full Text      Related Articles

23

New approach to global minimization of normal multivariate polynomial based on tensor

Journal of Industrial and Management Optimization  Volume 4, Issue 2, Pages : 271 - 285, 2008

Zhong Wan - (email), Chunhua Yang - (email)

 Abstract       Full Text      Related Articles

24

Representation formulas for some 1-dimensional linearized eigenvalue problems

Communications on Pure and Applied Analysis  Volume 7, Issue 4, Pages : 745 - 763, 2008

Tohru Wakasa - (email), Shoji Yotsutani - (email)

 Abstract       Full Text      Related Articles

25

Eigenvalue, maximum principle and regularity for fully non linear homogeneous operators

Communications on Pure and Applied Analysis  Volume 6, Issue 2, Pages : 335 - 366, 2007

Isabeau Birindelli - (email), Francoise Demengel - (email)

 Abstract       Full Text      Related Articles

26

An iterative method for general variational inequalities

Journal of Industrial and Management Optimization  Volume 1, Issue 2, Pages : 201 - 209, 2005

Hongxia Yin - (email)

 Abstract       Full Text      Related Articles

27

The multiplicity of solutions and geometry in a wave equation

Communications on Pure and Applied Analysis  Volume 2, Issue 2, Pages : 159 - 170, 2003

Q-Heung Choi - (email), Changbum Chun - (email), Tacksun Jung - (email)

 Abstract       Full Text      Related Articles

28

A nonlinear wave equation with jumping nonlinearity

Discrete and Continuous Dynamical Systems  Volume 6, Issue 4, Pages : 797 - 802, 2000

Q-Heung Choi - (email), Tacksun Jung - (email)

 Abstract       Full Text      Related Articles

29

Perturbation expansions for eigenvalues and eigenvectors for a rectangular membrane subject to a restorative force

Electronic Research Announcements of the AMS  Volume 3, Issue 0, Pages : 72 - 77,

 Abstract       Full Text      Related Articles